# SDR ASAA2013091996014

- Difficulty date: September 19, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 17,933 hours, 5,331 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Damaged
- Location: Nr 2 Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T/C N8420001, RT ENGINE EXTERNAL HARNESS GVI, FOUND WIRE DAMAGE FOR UPPER FAN B LOOP, FIRE DETECTOR MW0316, REF WDM 26-11-21.  ACFT GROUNDED.  REPLACED WIRE HARNESS MW0316 (B LOOP), REF AMM TASK 26-11-021-000-801 AND 26-11-02-400-801. ACCOMPLISHED ENG FIRE DETECTION OPS TEST REF AMM 26-11-00-710-801, TEST PASSED.
